Moivre's and Fresnel's integrals by simple integration

J. IJzeren, van

Research output: Contribution to journalArticleProfessional

1 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)690-693
Number of pages4
JournalAmerican Mathematical Monthly
Volume86
Issue number8
DOIs
Publication statusPublished - 1979

Cite this

IJzeren, van, J. / Moivre's and Fresnel's integrals by simple integration. In: American Mathematical Monthly. 1979 ; Vol. 86, No. 8. pp. 690-693.
@article{40c7cbc6000841909289c9ae677c8d99,
title = "Moivre's and Fresnel's integrals by simple integration",
abstract = "No abstract.",
author = "{IJzeren, van}, J.",
year = "1979",
doi = "10.2307/2321301",
language = "English",
volume = "86",
pages = "690--693",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "8",

}

Moivre's and Fresnel's integrals by simple integration. / IJzeren, van, J.

In: American Mathematical Monthly, Vol. 86, No. 8, 1979, p. 690-693.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Moivre's and Fresnel's integrals by simple integration

AU - IJzeren, van, J.

PY - 1979

Y1 - 1979

N2 - No abstract.

AB - No abstract.

U2 - 10.2307/2321301

DO - 10.2307/2321301

M3 - Article

VL - 86

SP - 690

EP - 693

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 8

ER -